RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2008, Volume 10, Number 2, Pages 32–35 (Mi vmj64)  

Banach–Steinhaus type Theorem in locally convex spaces for $\sigma$-Locally Lipschitzian convex processes

S. Lahrecha, A. Jaddarb, J. Hlala, A. Ouahaba, A. Mbarkic

a Mohamed first university, Oujda, Morocco (GAFO Laboratory)
b National School of Managment, Oujda, Morocco (GAFO Laboratory)
c National School of Applied Sciences, Oujda, Morocco (GAFO Laboratory)

Abstract: The main purpose of this paper is to generalize the Banach–Steinhaus theorem in locally convex spaces for $\sigma$-locally Lipschitzian operators established by $S$. Lahrech in [1] to $\sigma$-locally Lipschitzian convex processes.

Key words: $\sigma$-Locally Lipschitzian convex processes, locally convex spaces, Banach–Steinhaus theorem.

Full text: PDF file (113 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.95
MSC: 49J52, 49J50, 47B37, 46A45
Received: 26.10.2006
Language:

Citation: S. Lahrech, A. Jaddar, J. Hlal, A. Ouahab, A. Mbarki, “Banach–Steinhaus type Theorem in locally convex spaces for $\sigma$-Locally Lipschitzian convex processes”, Vladikavkaz. Mat. Zh., 10:2 (2008), 32–35

Citation in format AMSBIB
\Bibitem{LahJadHla08}
\by S.~Lahrech, A.~Jaddar, J.~Hlal, A.~Ouahab, A.~Mbarki
\paper Banach--Steinhaus type Theorem in locally convex spaces for $\sigma$-Locally Lipschitzian convex processes
\jour Vladikavkaz. Mat. Zh.
\yr 2008
\vol 10
\issue 2
\pages 32--35
\mathnet{http://mi.mathnet.ru/vmj64}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2434662}


Linking options:
  • http://mi.mathnet.ru/eng/vmj64
  • http://mi.mathnet.ru/eng/vmj/v10/i2/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:169
    Full text:76
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020